# SDR VQMA2021050201

- Difficulty date: May 2, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N955VR
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 16,822 hours, 10,324 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overtemp
- Location: Master
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

M212281- BATT 1 OVERTEMPT AFTER TAKE OFF.
